Detail publikace
On third order semiholonomic prolongation of a connection
VAŠÍK, P.
Originální název
On third order semiholonomic prolongation of a connection
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We recall several different definitions of semiholonomic jet prolongations of a fibered manifold and use them to derive some interesting properties of prolongation of a first order connection to a third order semiholonomic connection.
Klíčová slova
jet prolongation, connection
Autoři
VAŠÍK, P.
Rok RIV
2011
Vydáno
1. 11. 2011
Nakladatel
Institute of Mathematics - Polish Academy of Sciences
Místo
Poland
ISSN
0137-6934
Periodikum
Banach Center Publications
Ročník
93
Číslo
2011
Stát
Polská republika
Strany od
271
Strany do
276
Strany počet
6
BibTex
@article{BUT74995,
author="Petr {Vašík}",
title="On third order semiholonomic prolongation of a connection",
journal="Banach Center Publications",
year="2011",
volume="93",
number="2011",
pages="271--276",
issn="0137-6934"
}